# SDR DLL14001986

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Aircraft time: 72,302 hours, 17,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY FOR R-2 DOOR LIGHT, OPS CHECKS GOOD.
